Endofiniteness in stable homotopy theory

Krause H, Reichenbach U (2000)
Transactions of the American Mathematical Society 353(1): 157-173.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Krause, HenningUniBi; Reichenbach, U
Abstract / Bemerkung
We study endofinite objects in a compactly generated triangulated category in terms of ideals in the category of compact objects. Our results apply in particular to the stable homotopy category. This leads, for example, to a new interpretation of stable splittings for classifying spaces of finite groups.
Erscheinungsjahr
2000
Zeitschriftentitel
Transactions of the American Mathematical Society
Band
353
Ausgabe
1
Seite(n)
157-173
ISSN
0002-9947
Page URI
https://pub.uni-bielefeld.de/record/1618900

Zitieren

Krause H, Reichenbach U. Endofiniteness in stable homotopy theory. Transactions of the American Mathematical Society. 2000;353(1):157-173.
Krause, H., & Reichenbach, U. (2000). Endofiniteness in stable homotopy theory. Transactions of the American Mathematical Society, 353(1), 157-173.
Krause, H., and Reichenbach, U. (2000). Endofiniteness in stable homotopy theory. Transactions of the American Mathematical Society 353, 157-173.
Krause, H., & Reichenbach, U., 2000. Endofiniteness in stable homotopy theory. Transactions of the American Mathematical Society, 353(1), p 157-173.
H. Krause and U. Reichenbach, “Endofiniteness in stable homotopy theory”, Transactions of the American Mathematical Society, vol. 353, 2000, pp. 157-173.
Krause, H., Reichenbach, U.: Endofiniteness in stable homotopy theory. Transactions of the American Mathematical Society. 353, 157-173 (2000).
Krause, Henning, and Reichenbach, U. “Endofiniteness in stable homotopy theory”. Transactions of the American Mathematical Society 353.1 (2000): 157-173.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar